Advertisement

Improved bound for the bilinear Bochner–Riesz operator

  • Eunhee Jeong
  • Sanghyuk Lee
  • Ana Vargas
Article
  • 46 Downloads

Abstract

We study \(L^p\times L^q\rightarrow L^r\) bounds for the bilinear Bochner–Riesz operator \(\mathcal {B}^\alpha \), \(\alpha >0\) in \({\mathbb {R}}^d,\) \(d\ge 2\), which is defined by We make use of a decomposition which relates the estimates for \(\mathcal {B}^\alpha \) to the square function estimates for the classical Bochner–Riesz operators. In consequence, we significantly improve the previously known bounds.

References

  1. 1.
    Bak, J.-G.: Sharp estimates for the Bochner–Riesz operator of negative order in \({\mathbb{R}}^2\). Proc. Am. Math. Soc. 125(7), 1977–1986 (1997)CrossRefMATHGoogle Scholar
  2. 2.
    Barceló, J.A., Faraco, D., Ruiz, A., Vargas, A.: Reconstruction of singularities from full scattering data by new estimates of bilinear Fourier multipliers. Math. Ann. 346(3), 505–544 (2010)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Bényi, Á., Torres, R.H.: Almost orthogonality and a class of bounded bilinear pseudodifferential operators. Math. Res. Lett. 11(1), 1–11 (2004)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Bernicot, F., Germain, P.: Boundedness of bilinear multipliers whose symbols have a narrow support. J. Anal. Math. 119, 165–212 (2013)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Bernicot, F., Grafakos, L., Song, L., Yan, L.: The bilinear Bochner–Riesz problem. J. Anal. Math. 127, 179–217 (2015)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Börjeson, L.: Estimates for the Bochner–Riesz operator with negative index. Indiana Univ. Math. J. 35(2), 225–233 (1986)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Bourgain, J.: Besicovitch type maximal operators and applications to Fourier analysis. Geom. Funct. Anal. 1, 147–187 (1991)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Bourgain, J., Guth, L.: Bounds on oscillatory integral operators based on multiplier estimates. Geom. Funct. Anal. 21, 1239–1295 (2011)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Carbery, A.: The boundedness of the maximal Bochner–Riesz operator on \(L^4{\mathbb{R}}(^2)\). Duke Math. J. 50, 409–416 (1983)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Carbery, A., Gasper, G., Trebels, W.: Radial Fourier multipliers of \({\mathbb{R}} L^p(^2)\). Proc. Nat. Acad. Sci. USA 81(10), 3254–3255 (1984)CrossRefGoogle Scholar
  11. 11.
    Carleson, L., Sjölin, P.: Oscillatory integrals and a multiplier problem for the disc. Stud. Math. 44, 287–299 (1972)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Cho, Y., Kim, Y., Lee, S., Shim, Y.: Sharp \(L^p-L^q\) estimates for Bochner–Riesz operators of negative index in \(\mathbb{R}^n\), \(n\ge 3\). J. Funct. Anal. 218(1), 150–167 (2005)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Christ, M.: On almost everywhere convergence of Bochner–Riesz means in higher dimensions. Proc. Am. Math. Soc. 95(1), 16–20 (1985)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Coifman, R., Meyer, Y.: On commutators of singular integrals and bilinear singular integrals. Trans. Am. Math. Soc. 212, 315–331 (1975)MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Demeter, C., Pramanik, M., Thiele, C.: Multilinear singular operators with fractional rank. Pac. J. Math. 246(2), 293–324 (2010)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Demeter, C., Thiele, C.: On the two-dimensional bilinear Hilbert transform. Am. J. Math. 32(1), 201–256 (2010)MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Diestel, G., Grafakos, L.: Unboundedness of the ball bilinear multiplier operator. Nagoya Math. J. 185, 151–159 (2007)MathSciNetCrossRefMATHGoogle Scholar
  18. 18.
    Fefferman, C.: Inequalities for strongly singular convolution operators. Acta Math. 124, 9–36 (1970)MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    Fefferman, C.: The multiplier problem for the ball. Ann. Math. (2) 94, 330–336 (1971)MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    Grafakos, L., Kalton, N.: The Marcinkiewicz multiplier condition for bilinear operators. Stud. Math. 146(2), 115–156 (2001)MathSciNetCrossRefMATHGoogle Scholar
  21. 21.
    Grafakos, L., Li, X.: The disc as a bilinear multipler. Am. J. Math. 128, 91–119 (2006)CrossRefMATHGoogle Scholar
  22. 22.
    Lacey, M., Thiele, C.: Lp estimates on the bilinear Hilbert transform for \(2<p<\infty \). Ann. Math. (2) 146(3), 693–724 (1997)MathSciNetCrossRefMATHGoogle Scholar
  23. 23.
    Lacey, M., Thiele, C.: On Calderón’s conjecture. Ann. Math. (2) 149(2), 475–496 (1999)MathSciNetCrossRefMATHGoogle Scholar
  24. 24.
    Lee, S.: Improved bounds for Bochner–Riesz and maximal Bochner–Riesz operators. Duck Math. J. 122, 205–232 (2004)MathSciNetMATHGoogle Scholar
  25. 25.
    Lee, S.: Bilinear restriction estimates for surfaces with curvatures of different signs. Trans. Am. Math. Soc. 358, 3511–3533 (2006)MathSciNetCrossRefMATHGoogle Scholar
  26. 26.
    Lee, S.: Square function estimates for the Bochner-Riesz means. Anal. PDE 11(6), 1535–1586 (2018)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Lee, S., Rogers, K.M., Seeger, A.: Improved bounds for Stein’s square functions. Proc. Lond. Math. Soc. (3) 104(6), 1198–1234 (2012)MathSciNetCrossRefMATHGoogle Scholar
  28. 28.
    Miyachi, A., Tomita, N.: Minimal smoothness conditions for bilinear Fourier multipliers. Rev. Mat. Iberoam. 29(2), 495–530 (2013)MathSciNetCrossRefMATHGoogle Scholar
  29. 29.
    Sogge, C.D.: Oscillatory integrals and spherical harmonics. Duke Math. J. 53(1), 43–65 (1986)MathSciNetCrossRefMATHGoogle Scholar
  30. 30.
    Sogge, C. D.: Fourier integrals in classical analysis. Cambridge Tracts in Mathematics, 105. Cambridge University Press, Cambridge (1993)Google Scholar
  31. 31.
    Stein, E.M.: Singular integrals and differentiability properties of functions.Princeton Mathematical Series, No. 30 Princeton University Press, Princeton, N.J. (1970)Google Scholar
  32. 32.
    Stein, E.M.: Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals. With the assistance of Timothy S. Murphy. Princeton Mathematical Series, 43. Monographs in Harmonic Analysis, III. Princeton University Press, Princeton, NJ (1993)Google Scholar
  33. 33.
    Tao, T.: Some recent progress on the restriction conjecture. Fourier analysis and convexity, 217–243, Appl. Numer. Harmon. Anal., Birkhäuser Boston, Boston, MA (2004)Google Scholar
  34. 34.
    Tao, T.: Nonlinear dispersive equations. Local and global analysis. CBMS Regional Conference Series in Mathematics, 106. Published for the Conference Board of the Mathematical Sciences, American Mathematical Society, Providence, RI, Washington, DC (2006)Google Scholar
  35. 35.
    Tao, T., Vargas, A.: A bilinear approach to cone multipliers, I : restriction estimates. Geom. Funct. Anal. 10(1), 185–215 (2000)MathSciNetCrossRefMATHGoogle Scholar
  36. 36.
    Tao, T., Vargas, A., Vega, L.: A bilinear approach to the restriction and Kakeya conjectures. J. Am. Math. Soc. 11(4), 967–1000 (1998)MathSciNetCrossRefMATHGoogle Scholar
  37. 37.
    Tomita, N.: A Hörmander type multiplier theorem for multilinear operators. J. Funct. Anal. 259(8), 2028–2044 (2010)MathSciNetCrossRefMATHGoogle Scholar
  38. 38.
    Wolff, T.: A sharp bilinear cone restriction estimate. Ann. Math. (2) 153, 661–698 (2001)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of Mathematical SciencesSeoul National UniversitySeoulRepublic of Korea
  2. 2.Department of MathematicsUniversidad Autónoma de MadridMadridSpain

Personalised recommendations